Geodon withdrawal

Common Questions and Answers about Geodon withdrawal

geodon

just became too scared about the effects i as having..... i was off the geodon for two full days before i saw my pdoc and the withdrawal from it was pretty intense... flu like symptoms, hot/cold chills, shaky, extreme anxiety... it was truly a nightmare.....
Hes putting me on geodon to try and get me off zyprexa and to see if i get better sleep. I am on 30 mg of zyprexa right now and life has been better, cause at one time i was on 40 mg. With all the medications I am on I still don't sleep that well. We both think I'm over medicated. The doctor says that I need to calm down and relax and wait for them to work and then he will start to slowly reduce my amounts and how much medications i am on. the objective right now is to fisrt stablize me..
Hey, Geodon is a nasty drug, not that I need to tell you that. This is a drug that should be reserved for the worst case schizophrenics, the ones that hallucinate and believe they are Jesus. I don;t mean that statement in a rude way at all, it's true. If she is able to function on her own, get her off of it. And like the other comment says, Tardive Dyskenesia will be the outcome and that's not pretty and also i irreversible e (if serious).
Geodon is the worse drug ever prescribed. Withdrawal almost ruined my life.
My two questions are what withdrawal Symptoms can I expect when I discontinue taking Geodon, and what is the best way to come off this drug? Please respond to my questions. I need advice.
Have you seen any patients who have had a similar experience left by Geodon withdrawal and how can it be treated after 9 months. 2--Am I permantly damaged? What medication can I try. No SSI or benzo stops them. I am also on neurontin 300mg --3 times a day as a mood stabilizer but it has no effect on the tremors. I never had any TREMORS in my life until I came off this medication-- 40mg for 4 months only. Any insight will greatly assist me as noone seems to know how to treat it.
My doctors never believe me when I tell them what Geodon has done to me, as put me through. At this point in my life I'm disabled and struggling with bipolar and physical symptoms, and I was put on Geodon approximately a year and a half ago.
The only thing Geodon did for me when I withdrew from it was give me violent hallucinations which landed me in the hospital. I was extremely skinny anyway because I'm on Topamax for alcohol abstinence; my dosage was increased; lost a little more which came back when I was put on Seroquel. Anyway, depending on what you were on the Geodon for, ask your doctor about going on Topamax. Weight loss is a side effect.
But 5 days ago stated to have edema gradually becoming anasarca(visceral,face,lips,arms,legs,hands,back,couldn't close my hands)MD stopped Geodon ordered blood work and we will restart in 5 days to see if it is the geodon. I had this reaction with Lamictal. My problem is since stopping the Geodon my anxiety is not manageable with all of my previous coping techniques and meds. I'm very sensitive to noise and rage easily,since stopping Geodon.
Thank you for responding to my question, but I still am not sure if the withdrawal of geodon is causing the nausea or what?? How long will the withdrawal symtoms last?? It has been 4 months. It is very difficult to be nauseaus every day for this long and not become down or depressed about it. I do not want to go back on any form of medication so would like to have a reasonable answer to how long these symtoms will go on for.
I certainly understand your husbands pain. Geodon withdrawal has almost ruined my life. I have never been so sick in my life. This drug should not be taken by anyone.
In the morning I take 40mg of geodon and in the night I take 80mg. But 2 days ago i couldnt get a refill so i didnt take any. So I was without until this morning. This morning when I woke up, I went to the bathroom. The freakiest withdrawal symptom happened, it felt as if I was mentally retarded, and I didn't know where I was at. Other symptoms are shakiness, heart pounding, insomnia. But the first one I've never had before and it freaked me out.
I want to go off geodon but tried before and had terrible withdrawl. Any suggestion ?
Geodon can indeed cause withdrawal symptoms such as this. I also had chest pains like my heart was being ripped apart and my doctor also took me off of it immediately but the second time I did not have withdrawal symptoms unlike before when I was suddenly taken off of it due to horrible doctor planning. Geodon also had a sort of zombifying effect on me as well but this went away and the benefits were actually worth that.
Then it was going to happen AGAIN but I was smart the second time and expected it to happen so I gradually poured more and more powder out of the capsules over the course of months to prevent withdrawal and the second time I didn't experience withdrawal at all. Only problem is the second time I soon after had my next full psychotic break. juliagulia45 Benzos you have to be careful about withdrawing from because the withdrawal can actually kill a person.
I recently stopped taking Geodon to stop my sluggish reaction. I was taking 80 mg every night at bedtime. I am still taking 500 mg of Depakote ER every night. I am going to run out soon - about January - and wanted to know what type of withdrawal symptoms to expect. Help.
I am currently on 40mg of lexapro and my therapist prescribed 80mg of geodon once a day. I took the geodon one night and the next am I was extremely sedated. I had blurred vision, slurred speech and I felt like my body had lead in it and it was hard to move. I stopped taking it and after a week I still feel spacey and have some tingling in my hands and feet. Could I be having these feeling because I had such a strong reaction to the med? I am afraid these symptoms are permanent.
So, since I haven't felt like eating, I haven't taken it. What exactly are the withdrawal symptoms of this medication? Would withdrawal symptoms be showing up this early on such a low dose(40 mgs)? I've been feeling a little weird, like jittery and kind of "here but not here", and I have started to obssess about things again much more than normal.
ive been on geodon... about a lil over a year and in the residental im in they wont give me a direct connection about stopping meds.. im also on cogentin with geodon and zoloft. so i brought it upon myself to cut cold turkey.. i have been off since sat... its now tues. ivebeen experiencing dizziness and other feelings.. what does stopping geodon cold turkey do to you?
Oh yeah I thought I should also add I got really out of control during cold turkey withdrawal behaviorally from Geodon and my voices in my head from before started telling me I should be dead which they never told me things like that before ever among other psychotic things but this of course is really hard on the brain and it didn't happen again when I tapered off proper.
Well I take 40MG of Geodon in the morning and 80MG of Geodon at night along with some other medicine due to a high level of OCD. But a while back I went cold turkey on Geodon for 2 days because I couldn't get a refill. So during those 2 days these were my main symptoms, "insomnia, shakiness, heart pounding, dizziness, vision problems".
I know that this is a late response, but I was wondering if you were able to get off the Geodon. I have been without it for 3 weeks and still seem to have withdrawal symptoms. The first week was so bad I had to take Klonopin.
I am considering (yes, I know, I have to speak with my doctor but he doesn't seem concerned) tapering off of Geodon. I seem to feel dizzy, confused, sedated, have blurred vision, have anxiety attacks, just overall crummy. I think it's the Geodon that I went on a few months ago after Abilify didn't work so well. Is anyone having any issues with taking Geodon? Such as side effects or positive effects.
Thank you for the detailed answer, my doctor ordered an MRI (which came out perfect), and said my symptoms were related to the Geodon withdrawal, and that I would have to wait and see if they subside. I don't know what to do as it seems I'm improving really slowly, and I seem to have developed a case of mild dystonia in my neck, which keeps turning to the right.
MedHelp Health Answers